Metrics

From
Some Fixed Point Results on Multiplicative (b)-metric-like Spaces by Bakht Zada and Usman Riaz Turkish Journal of Analysis and Number Theory. 2016, 4(5), 118-131 doi:10.12691/tjant-4-5-1
Views
10553
Html 9755
Abstract 798
23 September 2016 (publication date) through 11 December 2022 *
18.27 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5124
PDF1928
Epub1168
XML1409
PPT0
Figures318
Tables301
Export: 3333
RIS983
BibTex1216
Endnote1134
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com